# SDR ASAA2019081293351

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 06787
- Aircraft time: 13,403 hours, 4,517 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fault Light
- Condition: False Activation
- Location: Vent Blower
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

VENT BLOWER FAULT  GROUNDED - YES. PERFORMED AEVC TEST, TEST OK REF AMM 21-26-00. OPS CK GOOD
